# SDR SWIA201229304

- Difficulty date: January 16, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 22,881 hours, 19,407 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dirty
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFICULT TO OPEN SERVICE DOOR FROM OUTSIDE.  (FLT 6223)  REMOVED EXCESS GREASE AND DEBRIS FROM HANDLE ASSEMBLY.
